MathSciNet Relay Station
MathSciNet bibliographic data
MR1873331 62G05 (62G07)
James, Lancelot F.; Priebe, Carey E.; Marchette, David J. Consistent estimation of mixture complexity. Ann. Statist. 29 (2001), no. 5, 1281–1296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement